# SDR DALA13028015807

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 38,376 hours, 12,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE WALKAROUND, FOUND SEVERAL NICKS FROM LIGHTING STRIKES ON LT FWD LOWER FUSELAGE SKIN.   PERFORMED LIGHTING STRIKE CONDITION INSPECTION.  NICKS FOUND WERE BLENDED AND FOUND TO BE WITHIN LIMITS IAW SRM CHAP 53-00.  BLENDED AREAS WERE CLEANED TREATED PRIMED AND PAINTED.
